Follow
Martyn Quick
Martyn Quick
Verified email at st-andrews.ac.uk - Homepage
Title
Cited by
Cited by
Year
The primitive permutation groups of degree less than 4096
HJ Coutts, M Quick, CM Roney-Dougal
Communications in Algebra 39 (10), 3526-3546, 2011
352011
The probability of generating a finite simple group
NE Menezes, M Quick, CM Roney-Dougal
Israel Journal of Mathematics 198, 371-392, 2013
322013
Probabilistic generation of wreath products of non-Abelian finite simple groups
M Quick
Communications in Algebra 32 (12), 4753-4768, 2004
302004
The infinite simple group of Richard J. Thompson: presentations by permutations
C Bleak, M Quick
Groups, Geometry, and Dynamics 11 (4), 1401-1436, 2017
252017
Probabilistic generation of wreath products of non-abelian finite simple groups, II
M Quick
International Journal of Algebra and Computation 16 (03), 493-503, 2006
232006
Groups with the basis property
J McDougall-Bagnall, M Quick
Journal of Algebra 346 (1), 332-339, 2011
172011
Growth of generating sets for direct powers of classical algebraic structures
M Quick, N Ruškuc
Journal of the Australian Mathematical Society 89 (1), 105-126, 2010
162010
Generating sequences of functions
JD Mitchell, Y Peresse, MR Quick
Quarterly journal of mathematics 58 (1), 71-79, 2007
112007
Generating transformation semigroups using endomorphisms of preorders, graphs, and tolerances
JD Mitchell, M Morayne, Y Péresse, M Quick
Annals of Pure and Applied Logic 161 (12), 1471-1485, 2010
102010
On the growth of generating sets for direct powers of semigroups
JT Hyde, NJ Loughlin, M Quick, N Ruškuc, AR Wallis
Semigroup Forum 84, 116-130, 2012
82012
PERMUTATION-BASED PRESENTATIONS FOR BRIN’S HIGHER-DIMENSIONAL THOMPSON GROUPS
M Quick
Journal of the Australian Mathematical Society 116 (1), 39-67, 2024
62024
Maximal complements in wreath products
C Parker, M Quick
Journal of Algebra 266 (1), 320-337, 2003
62003
On separability finiteness conditions in semigroups
C Miller, G O’REILLY, M Quick, NIK RUŠKUC
Journal of the Australian Mathematical Society 113 (3), 402-430, 2022
52022
Type systems and maximal subgroups of Thompson's group
J Belk, C Bleak, M Quick, R Skipper
arXiv preprint arXiv:2206.12631, 2022
52022
Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph
I Dolinka, RD Gray, JD McPhee, JD Mitchell, M Quick
Mathematical Proceedings of the Cambridge Philosophical Society 160 (3), 437-462, 2016
52016
The nilpotency class of fitting subgroups of groups with basis property
M Alkadhi, A Al Khalaf, M Quick
International Journal of Algebra 6 (14), 697-704, 2012
42012
Coprime automorphisms and their commutators
C Parker, M Quick
Journal of Algebra 244 (1), 260-272, 2001
42001
Varieties of groups of exponent four.
M Quick
University of Oxford, 1995
31995
On separability properties in direct products of semigroups
G O’Reilly, M Quick, N Ruškuc
Monatshefte für Mathematik 197 (2), 333-352, 2022
22022
Groups St Andrews 2013
CM Campbell, MR Quick, EF Robertson, CM Roney-Dougal
Cambridge University Press, 2015
22015
The system can't perform the operation now. Try again later.
Articles 1–20